MathSciNet Relay Station
MathSciNet bibliographic data
MR1633282 57R57 (57M50 57R15)
Lisca, Paolo Symplectic fillings and positive scalar curvature. Geom. Topol. 2 (1998), 103–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement